MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK PROFESSIONAL Q FOR BREVERA STANDARD

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK PROFESSIONAL Q FOR BREVERA STANDARD
Model Number TUMARK-BREV-S-Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event has been reported initially by a patient to the german competent authority.The competent authority forwarded the information about the event to somatex.
 
Event or Problem Description
Pain after vacuum biopsy with clip marking.The q-shaped clip from somatex stings and presses in the right breast tissue just under the skin.Pain comes again and again since beginning of year 2020.Clip has been removed at (b)(6) 2021.After the pain started in (b)(6) 2020 the patient visited several physicians for examination.Despite this, the pain persisted.After the clip was removed the pain went away.

Brand Name
TUMARK PROFESSIONAL Q FOR BREVERA STANDARD
Common Device Name
TUMARK PROFESSIONAL Q FOR BREVERA STANDARD
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
christopher.hansche@hologic.co
berlin, berlin 14199
GM  14199
MDR Report Key12704897
Report Number1000408433-2021-00002
Device Sequence Number19840454
Product Code NEU
UDI-Device Identifier04250195611321
UDI-Public04250195611321
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Model NumberTUMARK-BREV-S-Q
Device Catalogue NumberTumark-BREV-S-Q
Device Lot Number117932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight55